# SDR CA150305012

- Difficulty date: February 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE TOILET CAUTION MSG.  WHILE CLIMBING THROUGH 2000FT CREW SMELLED SMOKE IN COCKPIT.  FA ALSO REPORTED SMOKE IN LAV.  ACFT DID AN AIR TURNBACK.  CREW DID NOT DECLARE EMER.  LANDED WITHOUT INCIDENT..
